MENU

You are here

Publications

Export 1535 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
Noselli G, Tatone A, DeSimone A. Discrete one-dimensional crawlers on viscous substrates: achievable net displacements and their energy cost. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34449
Chambolle A, Dal Maso G. Discrete approximation of the Mumford-Shah functional in dimension two. M2AN 33 (1999) 651-672 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3588
Shah NVasant, Hess M, Rozza G. Discontinuous Galerkin Model Order Reduction of Geometrically Parametrized Stokes Equation. [Internet]. 2019 . Available from: https://arxiv.org/abs/1912.09787
Zampieri M, Soranzo N, Altafini C. Discerning static and causal interactions in genome-wide reverse engineering problems. Bioinformatics 24 (2008) 1510-1515 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2757
Anzellotti G, Buttazzo G, Dal Maso G. Dirichlet problems for demicoercive functionals. Nonlinear anal. 10(1986), no.6, 603-613 [Internet]. 1986 . Available from: http://hdl.handle.net/1963/390
Zagatti S. On the Dirichlet problem for vectorial Hamilton-Jacobi equations. SIAM J. Math. Anal. 29 (1998) 1481-1491 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3512
Caldiroli P, Musina R. The Dirichlet problem for H-systems with small boundary data: blowup phenomena and nonexistence results. Arch. Ration. Mech. Anal. 181 (2006) 1-42 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2252
De Sole A, Kac VG, Valeri D. Dirac reduction for Poisson vertex algebras. Communications in Mathematical Physics 331, nr. 3 (2014) 1155-1190 [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6980
D'Andrea F, Dabrowski L. Dirac Operators on Quantum Projective Spaces. Comm. Math. Phys. 295 (2010) 731-790 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3606
Sitarz A, Zucca A, Dabrowski L. Dirac operators on noncommutative principal circle bundles. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35125
D'Andrea F, Dabrowski L, Landi G, Wagner E. Dirac operators on all Podles quantum spheres. J. Noncomm. Geom. 1 (2007) 213-239 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2177
Dabrowski L, Sitarz A. Dirac operator on the standard Podles quantum sphere. Noncommutative geometry and quantum groups (Warsaw 2001),49,Banach Center Publ., 61, Polish Acad.Sci., Warsaw,2003 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1668
Dabrowski L, Landi G, Sitarz A, van Suijlekom W, Varilly JC. The Dirac operator on SU_q(2). Commun. Math. Phys. 259 (2005) 729-759 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4425
Dabrowski L, Dossena G. Dirac operator on spinors and diffeomorphisms. Classical and Quantum Gravity. Volume 30, Issue 1, 7 January 2013, Article number 015006 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7377
Daneri S. Dimensional Reduction and Approximation of Measures and Weakly Differentiable Homeomorphisms. [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5348
Tezzele M, Salmoiraghi F, Mola A, Rozza G. Dimension reduction in heterogeneous parametric spaces with application to naval engineering shape design problems. Advanced Modeling and Simulation in Engineering Sciences. 2018 ;5:25.
Lewicka M, Lučić D. Dimension reduction for thin films with transversally varying prestrain: the oscillatory and the non-oscillatory case.; 2018.
Berti M, Bolle P. Diffusion time and splitting of separatrices for nearly integrable. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei Mat. Appl., 2000, 11, 235 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1547
Dell'Antonio G, Figari R, Teta A. Diffusion of a particle in presence of N moving point sources. Annales Poincare Phys.Theor.69:413-424,1998 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/134
Bressan A, Rampazzo F. On differential systems with vector-valued impulsive controls. Boll. Un. Mat. Ital. B (7) 2 (1988), no. 3, 641-656 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/535
Bertola M, Eynard B, Harnad J. Differential systems for biorthogonal polynomials appearing in 2-matrix models and the associated Riemann-Hilbert problem. Comm. Math. Phys. 2003 ;243:193–240.
Gigli N, Pasqualetto E. Differential structure associated to axiomatic Sobolev spaces. Expositiones Mathematicae [Internet]. 2019 . Available from: http://www.sciencedirect.com/science/article/pii/S0723086918300975
Gigli N, Pasqualetto E, Soultanis E. Differential of metric valued Sobolev maps.; 2018.
Dubrovin B. Differential geometry of the space of orbits of a Coxeter group. J. Differential Geometry Suppl.4 (1998) 181-211 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3562
Dubrovin B. Differential geometry of moduli spaces and its applications to soliton equations and to topological conformal field theory. Scuola Normale Superiore di Pisa; 1991. Available from: http://hdl.handle.net/1963/6475

Pages

Sign in